Twisteurs des orbites coadjointes et métriques hyper-pseudokählériennes
Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 1, pp. 79-105.
@article{BSMF_1998__126_1_79_0,
     author = {Biquard, Olivier},
     title = {Twisteurs des orbites coadjointes et m\'etriques hyper-pseudok\"ahl\'eriennes},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {79--105},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {126},
     number = {1},
     year = {1998},
     doi = {10.24033/bsmf.2321},
     mrnumber = {99h:53055},
     zbl = {0929.53024},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2321/}
}
TY  - JOUR
AU  - Biquard, Olivier
TI  - Twisteurs des orbites coadjointes et métriques hyper-pseudokählériennes
JO  - Bulletin de la Société Mathématique de France
PY  - 1998
SP  - 79
EP  - 105
VL  - 126
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2321/
DO  - 10.24033/bsmf.2321
LA  - fr
ID  - BSMF_1998__126_1_79_0
ER  - 
%0 Journal Article
%A Biquard, Olivier
%T Twisteurs des orbites coadjointes et métriques hyper-pseudokählériennes
%J Bulletin de la Société Mathématique de France
%D 1998
%P 79-105
%V 126
%N 1
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2321/
%R 10.24033/bsmf.2321
%G fr
%F BSMF_1998__126_1_79_0
Biquard, Olivier. Twisteurs des orbites coadjointes et métriques hyper-pseudokählériennes. Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 1, pp. 79-105. doi : 10.24033/bsmf.2321. http://www.numdam.org/articles/10.24033/bsmf.2321/

[1] Biquard (O.). - Sur les équations de Nahm et la structure de Poisson des algèbres de Lie semi-simples complexes, Math. Ann., t. 304, 1996, p. 253-276. | MR | Zbl

[2] Biquard (O.). - Fibrés de Higgs et connexions intégrables : le cas logarithmique (diviseur lisse), Ann. Scient. Éc. Norm. Sup., t. 30, 1997, p. 41-96. | Numdam | MR | Zbl

[3] Biquard (O.), Gauduchon (P.). - Hyperkähler metrics on cotangent bundles of hermitian symmetric spaces, in Geometry and Physics, J. Andersen, J. Dupont, H. Pedersen, A. Swann éd., Lect. Notes Pure Appl. Math. 184, Marcel Dekker, 1996, p. 287-298. | MR | Zbl

[4] Biquard (O.), Gauduchon (P.). - La métrique hyperkählérienne des orbites coadjointes de type symétrique d'un groupe de Lie semi-simple complexe, C. R. Acad. Sci. Paris, t. 323, 1996, p. 1259-1264. | MR | Zbl

[5] Brylinski (R.), Kostant (B.). - Transverse polarizations of minimal nilpotent orbits and geometric quantization, Preprint, 1996.

[6] Burns (D.). - Some examples of the twistor construction, in Contributions to several complex variables, Hon. W. Stoll, A. Howard, P. M. Wong éd., Aspects Math. E9, Vieweg, 1986, p. 51-67. | MR | Zbl

[7] Donaldson (S.). - Nahm's equations and the classification of monopoles, Commun. Math. Phys., t. 96, 1984, p. 387-407. | MR | Zbl

[8] Hitchin (N.J.). - Hyper-Kähler manifolds, Séminaire Bourbaki, exp. n° 748, Astérisque, t. 206, 1992, p. 137-166. | Numdam | MR | Zbl

[9] Hitchin (N.J.). - Integrable systems in Riemannian geometry, Preprint, 1996.

[10] Hitchin (N.J.), Karlhede (A.), Lindstrøm (U.), Roček (M.). - Hyperkähler metrics and supersymmetry, Commun. Math. Phys., t. 108, 1987, p. 535-589. | Zbl

[11] Joyce (D.). - Hypercomplex algebraic geometry, Preprint.

[12] Kobak (P.Z.), Swann (A.). - Classical nilpotent orbits as hyperkähler quotients, Int. J. Math., t. 7, 1996, p. 93-210. | MR | Zbl

[13] Kovalev (A.G.). - Nahm's equations and complex adjoint orbits, Q.J. Math., Oxf. II. Ser., t. 47, 1996, p. 41-58. | MR | Zbl

[14] Kronheimer (P.B.). - A hyper-Kählerian structure on coadjoint orbits of a semisimple complex group, J. Lond. Math. Soc., t. 42, 1990, p. 193-208. | MR | Zbl

[15] Kronheimer (P.B.). - Instantons and the geometry of the nilpotent variety, J. Differ. Geom., t. 32, 1990, p. 473-490. | MR | Zbl

[16] Nakajima (H.). - Instantons on ALE spaces, quiver varieties, and Kac-Moody algebras, Duke Math. J., t. 76, 1994, p. 365-416. | MR | Zbl

[17] Santa-Cruz (S.). - Twistor geometry for hyperkähler metrics on complex adjoint orbits, Ann. Global Anal. Geom., t. 15, 1997, p. 361-377. | Zbl

[18] Simpson (C.). - The Hodge filtration on nonabelian cohomology, in Algebraic geometry, Santa Cruz 1995, Proc. Sympos. Pure Math., Amer. Math. Soc., Providence, RI, t. 62, 1997, p. 217-281. | MR | Zbl

Cited by Sources: